# SDR DXTA2024031411201

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 6,410 hours, 4,240 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gsd
- Part number: 0110145701
- Part serial: 2JH006267
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT HAD AN AMBER GSD 2 FAIL. THE QRH HAD US PERFORM A BLOW DOWN OF THE LANDING GEAR.  REMOVED GSD41 DUE TO FAILURE AND INSTALLED REPAIRED GSD41 PN 011-01457-01 SN 2JH007449 REPAIRED BY MANUFACTURER. INSTALLED IAW MM 31-40-10. LOADED SOFTWARE, ANDOPERATIONAL CHECK GOOD.
